# SDR 1SMA2012FA0000032

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: General aviation
- Aircraft: N4127R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240445
- Aircraft time: 10,222 hours
- Engine: Lyc IO540K1A5
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 60066RTM
- Part serial: 0178S00140
- Condition: Defective
- Location: Zone 700
- Part time: 4 hours, 20 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SECURING ACFT AFTER FLIGHT, PILOT REPORTED RT MAIN TIRE WAS FLAT.  INVESTIGATION REVEALED THAT ONE COMPLETE SECTION OF TREAD HAD DEBONDED AND COME OFF OF TIRE AND WRAPPED AROUND MAIN WHEEL FAIRING SUPPORT CAP ON AXLE END, CAUSING DAMAGE TO THE TUBE VALVE STEM RESULTING IN THE FLAT TIRE.  THE PILOT INDICATED THAT THERE WAS NO INDICATION OF THE TIRE BEING FLAT DURING LANDING AND SUBSEQUENT TAXI AND BELIEVES THAT IT DEFLATED AFTER PARKING.  THERE IS NO INDICATION OF DAMAGE TO THE ACFT.  TIRE WAS A MONSTER RETREAD AND HAD APPROX 20 LANDINGS SINCE INSTALLATION.  REPORT INCLUDING PICTURES HAS BEEN EMAILED TO THE MFG TO SEE IF OTHER SIMILAR REPORTS HAVE BEEN MADE.
